Not sleeping and terrible rash

Discussion Board Forums Adverse Reactions & Side Effects Not sleeping and terrible rash

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #94735
    hopeseeker
    Participant

    KarenD,

    Thank you so much for your input. Her platelets were low last time so I’m assuming they will do more blood work to check on that. I will try to give her a call tomorrow before her appointment to pass on this info.

    My husband talked to his mom today and she was feeling better, but had been sick yesterday and a few days before. Seems it’s hit and miss for her feeling good days.

    All of this is so new and such a learning time for us all. Thank you again for the help and input.

    #94734
    karend
    Participant

    #94733
    hopeseeker
    Participant

    I need to get the name of the chemo she is taking. I know it’s one that causes extreme cold sensitivity and she cannot have anything cold while on this type of chemo. I do not think she has a fever, but I haven’t heard for sure. She will be going to see her oncologist tomorrow sometime but no chemo this week due to it being her off week. I just hate she is having such a hard time and no a bad rash. She was on some heavy duty antibiotics so I’m wondering if maybe it’s yeast?

    #94732
    karend
    Participant

    Hopeseeker,

    I’m so sorry to hear this. What chemotherapy is your mother in law receiving? Does she have a fever or any other symptoms? As she just had chemo last week, when is her follow up appointment scheduled for this week?

    -Karen

    #13274
    hopeseeker
    Participant

    My MIL was feeling great after her chemo last week but has since been sick, not sleeping at all and has a very bad rash. Any suggestions on what could be a help and why she is dealing with this besides the obvious.

Viewing 5 posts - 1 through 5 (of 5 total)
  • You must be logged in to reply to this topic.
©2017 - All Rights Reserved, Cholangiocarcinoma Foundation